# SDR UIE2008F00022

- Difficulty date: July 7, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N540MC
- Make and model: Boeing 747243B
- Aircraft serial: 22508
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 396 S25l
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STA 396, STRINGER 25 L, FATIGUE CRACKED.  REPLACED STRINGER IAW DWG 65B11089.  (K)
